Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 20, Issue 6, 1984
Metadata
 

Some Infinite Dimensional Groups and Bundles
Alan L. Carey
pp. 1103–1117
Abstract | Full-Text PDF (1929 KB) | Metadata

Equivalence Classes of Invariant Subspaces in Nonselfadjoint Crossed Products
Michael McAsey, E. Venturino and Kichi-Suke Saito
pp. 1119–1138
Abstract | Full-Text PDF (2579 KB) | Metadata

The Longitudinal Index Theorem for Foliations
Alain Connes and Georges Skandalis
pp. 1139–1183
Abstract | Full-Text PDF (6215 KB) | Metadata

On Quartic Surfaces and Sextic Curves with Singularities of type E8, T2,3,7, E12
Tohsuke Urabe
pp. 1185–1245
Abstract | Full-Text PDF (7402 KB) | Metadata

A Simple Proof of Kwapien's Theorem
Yasuo Yamasaki
pp. 1247–1251
Abstract | Full-Text PDF (454 KB) | Metadata

The Root System of Sign (1, 0, 1)
Kyoji Saito
pp. 1253–1315
Abstract | Full-Text PDF (5236 KB) | Metadata